It is currently Sat Aug 19, 2017 1:12 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: Please Help!
PostPosted: Sun Jan 03, 2016 7:31 am 
Offline
Average Poster
Average Poster

Joined: Tue Nov 24, 2015 2:17 pm
Posts: 5
Hi everyone

I've been on 16mg of sub's for s year and 2 months. This past month I've slipped and have been using heroin. The last time I took my suboxone was exactly one week ago and I went into precip withdrawals. 3 days ago I went into a detox and was given subutex. First day 8mg, second day 6mg and third day 2mg. When I left detox I used heroin again and didn't feel a thing. I see my sub doc tomorrow and I'm getting back on my sub's once and for all. My question is how much of the sub should I take and do you think I need to wait 24 hours from my last one time use of heroin (I did half a $40 bag)? I don't really want to continue on 16mg like I have been this past year. I was thinking of taking 1/2 a pill, 4mg and see how that made me feel. What do u think? Thanks for any advice. My Dr always tells me to take my full dose.


Top
 Profile  
 
 Post subject: Re: Please Help!
PostPosted: Sun Jan 03, 2016 10:21 am 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 882
Hello, Welcome! If it were me, I would follow my doctors orders. I think you might be best to induct again as you did the first time. Wait until you are in withdrawl and start at the lowest amount of suboxone and see how you feel. If it relieves all your symptoms than stick with that amount. If not, try 2mgs. more and see if that works. It is always best to follow your doctor's orders. Good luck and please keep us posted as to how you are doing.


Top
 Profile  
 
 Post subject: Re: Please Help!
PostPosted: Sun Jan 03, 2016 2:23 pm 
Online
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4129
Yes, listening to your doctor is a good idea, if he or she knows when your last slip with H was. If the doctor doesn't know about it then here are some things to think about. If you didn't feel much of the H then sub was dominate on your receptors and didn't let too much of the heroin stick. Therefore, since sub protected your receptors, there won't be much H to kick off of them. This makes me suspect that you won't have major PWs when you start back on sub. If you have any control of the situation I would suggest starting with a small amount like 2mg when you start.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
Our Sponsors
 Post subject: Re: Please Help!
PostPosted: Sun Jan 03, 2016 6:19 pm 
Offline
Average Poster
Average Poster

Joined: Tue Nov 24, 2015 2:17 pm
Posts: 5
Thank you so much for your replies. You both helped me to better understand. Yes my Dr knows about my slip. We (he and I ) both agreed that if I wasn't feeling too sick today then do not start my sub induction until tomorrow. He even suggested that if I wasn't terribly sick tomorrow, see if I can wait until Tuesday. Then when I start only take one pill instead of two. I'm hoping I can wait it out until Tuesday because then this slip I had may have helped me to be able to go from 16mg to 8mg which is really where I want to be at. I don't think there is any need for me to be on 16mg per day.

So we will see and time will tell. Thank you again and I'll post back to let y'all know how it works.



Top
 Profile  
 
 Post subject: Re: Please Help!
PostPosted: Mon Jan 04, 2016 8:47 pm 
Offline
Moderator
Moderator

Joined: Fri May 01, 2015 9:58 am
Posts: 882
Hi Im, just wondering how you are doing? Did you decide to wait until tomorrow? If so, how are you feeling? Please, keep us posted!


Top
 Profile  
 
 Post subject: Re: Please Help!
PostPosted: Mon Jan 04, 2016 8:56 pm 
Offline
Average Poster
Average Poster

Joined: Tue Nov 24, 2015 2:17 pm
Posts: 5
Hi, thanks for checking. I haven't done anything. No sub's, no H and I feel fine. So tomorrow I'm going to start with just half of a tablet and see how I feel. If I feel nothing then I'll take the remainder of the pill but, if I feel a buzz then I will stop at that. I don't want to take too much at first and get sick from taking too much. Again, I appreciate you checking up to see how I was doing. Love & Peace ✌


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group